# SDR UPS98827389

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 577327558
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 680 AT RBL 24, THE FLOORBEAM ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 5773275 AND SRM 51-1-20D.
